# SDR 97ZZZX1763

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 1A194251
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND NR 2 PYLON CRACK ON DOUBLER JUST FORWARD OF AFT ENGINE MOUNT.  REMOVED DOUBLER AND WEB.  FABBED AND INSTALLED NEW WEB IAW DC9 SRM'S 51-10-2, 54-10-0, AND 51-30-2.
